# SDR ASOA2015061113096

- Difficulty date: June 6, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 33,616 hours, 24,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 381-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, BS 381-485 LBL 9.   REPAIRED IAW EC/TC REO AND GREO 670-53-00-343, REV L.
